# SDR SIMA200116104

- Difficulty date: June 10, 2001
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N177AE
- Make and model: Saab 340B
- Aircraft serial: 340B177
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DFW - FLT 3714 - LEFT ENGINE ITT REACHED 929C AT 96 PERCENT TORQUE ON TAKEOFF.  ABORTED TAKEOFF.  (M)
